Skip to Content

Zoloft - Can I take 2 100 mg pills when I'm only supposed to take 100 mg?

Responses (6)

michele harvey 25 Jan 2017

Yes u can im on 250 mg Zoloft but u should talk to your doctor first before u increase it Good luck hope this help

migrainesuf1166 25 Jan 2017

You need to increase and decrease your dosage on these medications as your dr advises for reasons. It's not a good idea to go messing with the dose on your own. If you don't feel the 100mg is working then talk to your dr. If it's been the appropriate amount of time for it to work then your dr, I'm sure will increase your dose. Just taking another pill isn't going to help in one dose...

GRAMYBEAR 26 Jan 2017

Please don't take your medication differently than what your doctor has prescribed. Call him and ask him to make sure it's okay to go up that far. It's not worth hurting yourself! Hugs

chuck1957 26 Jan 2017

Princes; The dose can change to many different doses, But you really need your doctor to okay it. What works for one could be way too much for another and this is one the doctor would wonder why you are running out too fast. give your doctor a call first. Chuck1957

Spicemom 29 Jan 2017

I am with everyone here. Talk to your doctor first. It took a couple months to figure out what worked for me. I am on Zoloft. I started out with the 100mg then broke it in half (Another pill) now I am on two pills a day. Good luck.

SouthernBelle92 29 Jan 2017

Absolutely NOT! If you feel that the prescribed dose that the Dr. gave you is not helping you, I implore you to contact your Dr. straight away, BEFORE you change anything. I am just guessing here, but I doubt you are a medical professional yourself, or you would understand the dangers and risks of "self medicating".

Aside from the potential of doing yourself harm, you also run the risk of damaging the relationship you have with your Dr. Dr./Patient relationships are built on mutual trust and when your Dr. sees that you can not take your medications AS prescribed, he could decide to drop you as a patient and list you as a "drug seeker". Yes, even for something that is relatively safe such as Zoloft, because it IS a mood altering drug.

Do the right thing, don't play around with your medications or your health. Set an appointment with your Dr. and work it out with him.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions